# SDR 95FDEA00086

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: 106081917
- Condition: Failed
- Location: Nr 1 Le Flap
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O, DURING FLAP RETRACTION, GOT STEADY AMBER LEADING EDGE FLAP LIGHT AT 2 DEG.  CHECKED S/O PANEL, IT SHOWED NR 1 FLAP STILL EXTENDED CYCLED FLAPS, NO HELP.  RETURNED TO AIRPORT AND LANDED UNEVENTFULLY.  REPLACED NR 1 L/E FLAP SWITCH.  CHECKS OK PER MM 27-82-404.
